Mathematical Finance

Cover image for Vol. 21 Issue 3

July 2011

Volume 21, Issue 3

Pages 365–571

  1. ARTICLES

    1. Top of page
    2. ARTICLES
    1. OPTIMAL LIQUIDATION OF DERIVATIVE PORTFOLIOS (pages 365–382)

      Vicky Henderson and David Hobson

      Article first published online: 19 OCT 2010 | DOI: 10.1111/j.1467-9965.2010.00455.x

    2. MCMC ESTIMATION OF LÉVY JUMP MODELS USING STOCK AND OPTION PRICES (pages 383–422)

      Cindy L. Yu, Haitao Li and Martin T. Wells

      Article first published online: 19 OCT 2010 | DOI: 10.1111/j.1467-9965.2010.00439.x

    3. INDIFFERENCE PRICE WITH GENERAL SEMIMARTINGALES (pages 423–446)

      Sara Biagini, Marco Frittelli and Matheus Grasselli

      Article first published online: 19 OCT 2010 | DOI: 10.1111/j.1467-9965.2010.00443.x

    4. PERFECT AND PARTIAL HEDGING FOR SWING GAME OPTIONS IN DISCRETE TIME (pages 447–474)

      Yan Dolinsky, Yonathan Iron and Yuri Kifer

      Article first published online: 19 OCT 2010 | DOI: 10.1111/j.1467-9965.2010.00440.x

    5. SUPERHEDGING IN ILLIQUID MARKETS (pages 519–540)

      Teemu Pennanen

      Article first published online: 19 OCT 2010 | DOI: 10.1111/j.1467-9965.2010.00437.x

    6. ON INCOMPLETENESS OF BOND MARKETS WITH INFINITE NUMBER OF RANDOM FACTORS (pages 541–556)

      Michał Barski, Jacek Jakubowski and Jerzy Zabczyk

      Article first published online: 19 OCT 2010 | DOI: 10.1111/j.1467-9965.2010.00438.x

    7. ON TWO APPROACHES TO COHERENT RISK CONTRIBUTION (pages 557–571)

      Alexander Cherny and Dmitri Orlov

      Article first published online: 19 OCT 2010 | DOI: 10.1111/j.1467-9965.2010.00441.x

SEARCH

SEARCH BY CITATION